Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

First epidural steroid injection.

LaurenB726LLaurenB726 Posts: 16
edited 06/11/2012 - 8:57 AM in Spinal Injections
After a yr of pain I finally received my first injection for a herniated disc in my C6- C7. It's only been 6ish hrs since, but I am in so much pain. I can't move my head forwards or backwards without pain. Looking from shoulder to shoulder I'm ok. When I move my head I get a sharp pain and the injection site that shoots down into my back. It hurts in my back to sit up, and laying isn't comfortable either. My arms feel weak. I don't know if it's normal. I knew and expected some pain but this is almost ridiculous. It makes me not want to continue with the series. The doctor didn't tell me what to expect after.. I had a friend tell me I would be sore after. Anyone with similar issues?


  • HI All, I am new to this site but began to look at other people's experience regarding these shots and horseback riding (been doing it for 35 years). I have experienced back problems for a year with major sharp shooting pains. Lots of CT scans and then an MRI. I have had some back problems due to an accident which left my L4 vertebrae in a triangular shape resting on my L5. But they caused no problems. My MRI shows the following although I do not have a copy of it (which I would like), this is what the anesthesiologist told me yesterday. I have many DD but mild, the L1-5 are moderate and I have arthritis in those facets as well causing all the pain. SO yesterday my first time for these shots...they HURT like I could not imagine!!! He used an ultrasound to see where to place them. He told me I should NEVER ride my horse again.....this I cannot do...it is apassion ..I ride atleast 4 times a week.........anyone have suggestions for this??? I am no longer jumping but I am now in dressage....is there any product I can use out there to help support my back or reduce the pounding my body may take in the saddle? I feel good today....but I will rest all weekend adn not ride for a week.....I cannot give it up....I am scared to go back for my 2nd round. It really did hurt!!!!!! Needle up the tail bone and then 5 into the facets....ouch... ANY suggestions?

    Thanks, Trouble.

Sign In or Register to comment.